# SDR DHL98803002

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Engine: Ge CFM562C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CLIMBED FROM FL 290 TO FL 370, AFTER LEVELING OFF NR 4 ENGINE FLAMED OUT.  DESCENDED TO 290 AND PERFORMED INFLIGHT RESTART.  PERFORMED INSPECTION PER CFM MM 71-00-00 FAULT NR 51.  FOUND  SPECIFIC GRAVITY OFF INDEX MARK.  RESET TO PROPER INDEX .87 PER MM 73-21-10.  A/C RELEASED FOR FLIGHT.
